# SDR USAA050367

- Difficulty date: March 11, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N648US
- Make and model: Boeing 767201
- Aircraft serial: 23900
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143T52156
- Condition: Corroded
- Location: Fuselage
- Part time: 68,950 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND SEAT TRACK CORRODED, 2 INCH BY 1 INCH BY .037 INCH AREA, STATION 412-740 LBL 88.50 CABIN FLOOR.  (M)
